Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Rational approximations to the incomplete elliptic integrals of the first and second kinds

Authors: Wyman G. Fair and Yudell L. Luke
Journal: Math. Comp. 21 (1967), 418-422
MSC: Primary 33.19
MathSciNet review: 0222348
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.19

Retrieve articles in all journals with MSC: 33.19

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society